[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1985

Cutaneous Mycobacterium szulgai Infection

Author Affiliations

From the Department of Family Medicine (Dr Cross) and the Dermatology Service (Drs Guill and Aton), Eisenhower Army Medical Center, Fort Gordon, Ga.

Arch Dermatol. 1985;121(2):247-249. doi:10.1001/archderm.1985.01660020105029
Abstract

• Multiple inflammatory skin lesions and osteomyelitis of the right ankle developed in a 51-year-old man who had been receiving prednisone therapy for several months. Cultures of both the skin and bone lesions yielded Mycobacterium szulgai, a scotochromogenic mycobacterium, which is an unusual human pathogen. The patient's condition responded to treatment with isoniazid, ethambutol hydrochloride, and rifampin.

(Arch Dermatol 1985;121:247-249)

×